Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the number of representations of $2n$ as a sum of $2r$ squares


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 26 (1919), 19-25
DOI: https://doi.org/10.1090/S0002-9904-1919-03257-1
MathSciNet review: 1560240
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03257-1

American Mathematical Society